MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; METER BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; METER BAG
Catalog Number 153214A
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the drain bag necks were partially closed and causing issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.No actions can be taken at this time since a root cause was not identified.Visual evaluation of the returned two-photo sample noted one opened (without original packaging), used urine meter drainage bag.Visual inspection of the two-photo sample noted that the outlet tube was kinked at the top of the urine meter.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: patient has acute urinary retention or bladder outlet obstruction need for accurate urine output measurements in critically-ill patients use for selected surgical procedures to assist in healing of open sacral or perineal wounds patient requires prolonged immobilization to improve comfort for end of life care.Intended for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
METER BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20924885
Report Number1018233-2024-07979
Device Sequence Number5294129
Product Code KNX
UDI-Device Identifier00801741033162
UDI-Public(01)00801741033162(11)240828(17)260131(10)NGJU0655
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number153214A
Device Lot NumberNGJU0655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown